BPG is committed to discovery and dissemination of knowledge
Cited by in F6Publishing
For: Cadoni G, Marinelli L, De Santis A, Romito A, Manna R, Ottaviani F. Sudden hearing loss in a patient hepatitis C virus (HCV) positive on therapy with alpha-interferon: a possible autoimmune-microvascular pathogenesis. J Laryngol Otol 1998;112:962-3. [PMID: 10211222 DOI: 10.1017/s0022215100142197] [Cited by in Crossref: 28] [Cited by in F6Publishing: 2] [Article Influence: 1.2] [Reference Citation Analysis]
Number Citing Articles
1 Akimov S, Adeyemi OM. Peginterferon-α 2a in the treatment of chronic hepatitis C. Future Virology 2006;1:689-701. [DOI: 10.2217/17460794.1.6.689] [Reference Citation Analysis]
2 Wong VK, Cheong-Lee C, Ford JAE, Yoshida EM. Acute sensorineural hearing loss associated with peginterferon and ribavirin combination therapy during hepatitis C treatment: Outcome after resumption of therapy. World J Gastroenterol 2005; 11(34): 5392-5393 [PMID: 16149154 DOI: 10.3748/wjg.v11.i34.5392] [Cited by in CrossRef: 13] [Cited by in F6Publishing: 12] [Article Influence: 0.8] [Reference Citation Analysis]
3 Elloumi H, Houissa F, Hadj NB, Gargouri D, Romani M, Kharrat J, Ghorbel A. Sudden hearing loss associated with peginterferon and ribavirin combination therapy during hepatitis C treatment. World J Gastroenterol 2007; 13(40): 5411-5412 [PMID: 17879419 DOI: 10.3748/wjg.v13.i40.5411] [Cited by in CrossRef: 12] [Cited by in F6Publishing: 9] [Article Influence: 0.8] [Reference Citation Analysis]